# SDR NACA20020053

- Difficulty date: October 29, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N7919C
- Make and model: Doug DC-6B
- Aircraft serial: 43554
- Aircraft time: 40,413 hours
- Engine: Pwa R2800CB3
- Engine time: 1,418 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: L3707
- Condition: Burned
- Location: Nr 18
- Part time: 1,418 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT PRECAUTIONARY SHUT DOWN FOR RUNNING ROUGH.   NR 18 CYLINDER BURNED THROUGH THE SIDE. REPLACED NR 18 CYLINDER, OP CHECK GOOD.
